# SDR AALA201909199021

- Difficulty date: September 18, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N909AM
- Make and model: Airbus A321-231
- Aircraft serial: 7756
- Aircraft time: 7,030 hours, 2,617 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: FWD CARGO SMOKE WARNING FOLLOWED BY SMOKE FWD CRG DET FAULT. ACCOMPD CIDS/SDF RESET AND GND SCAN IAW TSM 26-16-00, 26-10-00 SDF 1/2 TEST PASED. POST FLR INDICATED SMK DET FWD LDCC (4WH). SYS OK AT THIS TIME. NO ODOR OR SMOKE PRESENTON ARRIVAL IAW TSM 26-16-00,
